IVF and dropping P4 levels
I'm 38 and am finally pregnant through IVF after suffering from recurrent miscarriage, Asherman's and Endometriosis and most recently a diagnosis of elevated Natural Killer cells and an imbalance in my T helper and suppressor cells (diagnosed through a reproductive immunologist).
Subsequently I am on an immune protocol in conjunction with IVF to try to get past the immune issues which consists of prednisone, clexane and Oripro progesterone pessaries which I think is the ok form of P4? (+ I have added in some natpro off my own back).
I have been having weekly blood tests to monitor my levels as I am classed as a reasonable high risk pregnancy and am currently 6 weeks pregnant.
After trolling through your website for the past year or so I take 5000 units of Vit D/day and have had a blood test to see what my levels are (70mg/L I think they came back at which was pretty good I thought). I also take CoQ10,Omega 3, Vit E, B12, B6, Zinc, Folic Acid, pregnancy supplement.
Last weekend I had a bit of brown discharge, which as you can imagine freaked me out,so did a lot of searching through your website again and then had a blood test on the Monday to see where everything was sitting. My BT results are listed below:
27/11/15- HCG 251; P4 >127 (100mg P4 pessary at night, 200mg natpro in the morning)
2/12/15-HCG 3000; P4 107 (P4 increased to 200mg pessary at night, 200 mg pessary in the morning)
7/12/15- HCG 13000; P4 94 (P4 increased to 200mg pessary at night, 200mg pessary in the morning, 200mg natpro at approx. 2pm)
My question is although my P4 level is above the normal range for my stage of pregnancy, the level seems to be dropping - should I be concerned? I haven't had anymore brown discharge since last weekend and my reproductive immunologist has adjusted my P4 pessaries accordingly (I have added in the natpro as don't think it will hurt!)
Should I increase my natpro further or put in on at a different time perhaps or is how I am using it ok?
Thanks in advance for your help :)
PS a couple of the tubes of Natpro that I have, have little gritty particles in them- is that ok? I have assumed all is ok, and used as per normal.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Search over 7,500 pages on this site...